Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Soap allergy.

Hi, I am having allergy to the detergent I am using? any solutions u guys suggest for this?
Asked On : Fri, 25 Jul 2008
Answers:  4 Views:  1242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi chandu
i suppose you are allergic to detergents , its common in few people, in this some people are are allergic to some kind of food,cosmetics,sunlight ,pollens,dust so on,unfortunately u are allergic to cosmetics it is your constitutional disorder a good homoeopath can solve your problem to some extent by prescribing homeopathic medicines in allopathy there is only antihistamines and steroids for symptomatic and instant relief.
Answered: Sat, 18 Jun 2011
  User's Response
hI chandu stop using the detergent which is causing allergy.
Answered: Thu, 14 Aug 2008
  User's Response
dear friend,detergents contain lots of costic shoda,which ia main culprit,my advise to you is use good reputed bathiing soap.take shawer with cold water,apply ltion lacto calmine at bed time on whole body let it be dry and be remain it ower night. take morning shawer with cold water
Answered: Sat, 21 May 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The best thing to do if you have allergy of detergent is to keep away from that particular soap and used an alternate one which suits you.Treatment of allergy is limited to the specific time when you have it but since it is inborn mostly it does not go that is the reason you should keep away from allergy causing detergent or soap.
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor